# SDR UPS99230443

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 65196674
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD HINGE ON AFT CARGO DOOR CRACKED.  NEW HINGE INSTALLED IAW MM 52-31-101.
